After a few weeks of being on this pill I started to notice my moods seemed to be all over the place. I thought it was settling down after a few months but then realised I was having some really ‘dark’ days and sometimes being really anxious. After a few months of wondering if I should live with it I decided to come off the pill to see if it was that. I felt better really quickly and after a month feel much more evened out, so this was not the pill for me!
Good point was that I was having a very light bleed every 6 weeks or so, although it would last up to 7 days. Obviously I did not get pregnant so did it’s main job!
Impact whilst taking
Loss of sex drive
Side effects whilst taking
Impact after using
I don’t know/can’t tell
Increased sex drive
Spots or acne
Dark body hair
Increased body hair
Experience after taking
Only stopped about a month ago, had one bleed and now hoping my cycle will start to become regular again soon.
Mood was up and down for the first few weeks but seems to have returned to normal now.
Skin has been spotty and not sure if I am going mad but feel like my leg hair looks darker and is growing quicker!
Had a similar experience?
Leave a short review and help other women find the right method for them